# SDR USAA050727

- Difficulty date: May 24, 2005
- Submitted: June 16, 2005
- Operation: Air carrier
- Aircraft: N614AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - FLOOR SUPPORT, 1.0 INCH X 1.3 INCH X .020 INCH.  CORROSION; LEVEL 2; TASK C53-221-03, S17L BET STA 365 AND 377 FL.  FABRICATED ON TRAVELER NR T5/520007 21R FLOOR SUPPORT IAW SRM.  (K)
